# SDR AALA202307128773

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 75,820 hours, 31,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH WIRES IN EMERGENCY LIGHT AT ROW 22ABC PULLED OUT OF CONNECTOR. REPAIRED BOTH EMERGENCY LIGHT WIRES AT ROW 22ABC PER ESPM 20-48-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
